advertisement
Question
Posted by: Maria | 2008/01/08

Skipped inactive pills, bleeding

I decided to skip the white pills in my Yasmin pack so as not to have a period while on holiday. I experienced some light bleeding, but nothing serious. However it has become worse to the point where it now looks almost like normal period bleeding. I'm on the 6th week of yellow pills, due to have period next week. What should I do? If I just have the period as normal, will the bleeding stop afterwards?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This sometimes happens when you skip the placebos. It should settle after the next period.

Best wishes`

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement